# SDR CA980513002

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 7100 · Powerplant System
- Part: Clamp
- Part number: 5218SS1537
- Condition: Cracked
- Location: Base Of T-Bolt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLAMP CRACKED AT BASE OF T-BOLT HEAD BAND.
